Bulletin of the Section of Logic 21/1 (1992)


  1. Authors:
    Takao INOUE

    Title:
    Some type of formulas and the faithfulness of Flagg and Friedman's translation

    Pages:
    2-11
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Adam KOLANY

    Title:
    Equivalents of the compactness theorem for locally finite sets of sentences

    Pages:
    12-18
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Elias H.ALVES

    Title:
    The first axiomatization of a paraconsistent logic

    Pages:
    19-20
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Anna GOMOLINSKA

    Title:
    A non-standard approach to autoepistemic logic

    Pages:
    21-27
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Carlos G.GONZALEZ

    Title:
    A note on Zermelo set theory

    Pages:
    28-30
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Tomasz SKURA

    Title:
    Refutation rules for three modal logics

    Pages:
    31-32
    File:
    bibtex
    Abstract ( + )